Alert archive / Arizona / Red Flag Warnings in 2018

Red Flag Warning 11, NWS Tucson, AZ

April 28, 20186 counties in Arizona

NWS Tucson, AZ issued this red flag warning at Apr 28, 2018, 2:15 PM MST for 6 counties in Arizona. It took effect at Apr 29, 2018, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2018, 2:15 PM MST (21:15 UTC)
In effect from
Apr 29, 2018, 12:00 PM MST
Expired
Apr 29, 2018, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2018-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2018-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3146 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WWUS85 KTWC 282115
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
215 PM MST Sat Apr 28 2018

AZZ153-291115-
/O.NEW.KTWC.FW.W.0011.180429T1900Z-180430T0200Z/
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
215 PM MST Sat Apr 28 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY FOR 
STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR FIRE
WEATHER ZONE 153...

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from noon to 7 PM MST Sunday. 

* AFFECTED AREA...Fire weather zone 153.

* TIMING...12 PM MST Sunday until 7 PM MST Sunday evening.

* WINDS...Sustained 20-foot winds of 20 to 25 mph with gusts to 35
  mph possible.

* RELATIVE HUMIDITY...Minimum humidity values range from 8 to 12
  percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ151-152-291115-
/O.NEW.KTWC.FW.A.0011.180430T1900Z-180501T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
215 PM MST Sat Apr 28 2018

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH
FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152...

The National Weather Service in Tucson has issued a Fire Weather
Watch, which is in effect from Monday afternoon through Monday
evening. 

* AFFECTED AREA...Fire weather zones 151 and 152.

* TIMING...12 PM MST Monday until 7 PM MST Monday evening.

* WINDS...Sustained 20-foot winds of 20 to 30 mph with gusts to 40 
  mph possible.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 15
  percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
3 follow-up statements
360 
WWUS85 KTWC 290856
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
156 AM MST Sun Apr 29 2018

AZZ151-152-300200-
/O.EXA.KTWC.FW.W.0011.180429T1900Z-180430T0200Z/
/O.CON.KTWC.FW.A.0011.180430T1900Z-180501T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
156 AM MST Sun Apr 29 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 151 AND 152...

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON THROUGH 
MONDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH 
FIRE DANGER FOR SOUTHERN FIRE WEATHER ZONES 151 AND 152...

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from noon today to 7 PM MST this
evening. 

* AFFECTED AREA...The Red Flag Warning today impacts all of fire
  weather zones 151 and 152 including southern Graham, southern
  Greenlee, Cochise, Santa Cruz, eastern Pima and eastern Pinal
  counties. The Fire Weather Watch Monday is for southern fire 
  weather zones 151 and 152 including Cochise and Santa Cruz 
  counties.

* TIMING...The Red Flag Warning today is from Noon MST until 7 PM
  MST this evening. The Fire Weather Watch Monday is from Noon 
  MST Monday until 7 PM MST Monday evening.

* WINDS...Sustained 20-foot winds out of the southwest 20 to 25
  mph with gusts to 35 mph today...and southwest winds 20 to 30
  mph with gusts to 40 mph Monday.

* RELATIVE HUMIDITY...Minimum humidity values range from 6 to 12
  percent today...and 10 to 15 percent Monday. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ153-300200-
/O.CON.KTWC.FW.W.0011.180429T1900Z-180430T0200Z/
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
156 AM MST Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH
FIRE DANGER FOR FIRE WEATHER ZONE 153...

* AFFECTED AREA...Fire weather zone 153 including northern Graham
  and northern Greenlee counties.

* TIMING...Noon MST today until 7 PM MST this evening.

* WINDS...Sustained 20-foot winds from the southwest 20 to 25 mph
  with gusts to 35 mph. 

* RELATIVE HUMIDITY...Minimum humidity values range from 8 to 
  12 percent. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit  
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
203 
WWUS85 KTWC 292109
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
209 PM MST Sun Apr 29 2018

AZZ151-152-300515-
/O.UPG.KTWC.FW.A.0011.180430T1900Z-180501T0200Z/
/O.NEW.KTWC.FW.W.0012.180430T1900Z-180501T0200Z/
/O.NEW.KTWC.FW.A.0012.180501T1800Z-180502T0200Z/
/O.CON.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
209 PM MST Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR
FIRE WEATHER ZONES 151 AND 152... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY FOR 
STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR FIRE
WEATHER ZONES 151 AND 152... 

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH 
FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152...

The National Weather Service in Tucson has issued a Red Flag 
Warning which remains in effect until 7 PM MST this evening. A 
Red Flag Warning has also been issued for Monday which is in 
effect from noon to 7 PM MST Monday. A Fire Weather Watch is also
in effect from Tuesday morning through Tuesday evening. 

* AFFECTED AREA...The Red Flag Warning today impacts all of fire
  weather zones 151 and 152 including southern Graham, southern
  Greenlee, Cochise, Santa Cruz, eastern Pima and eastern Pinal
  counties. The Red Flag Warning Monday and is for the southern
  portion of zones 151 and 152 including Cochise and Santa Cruz
  counties. The Fire Weather Watch on Tuesday is also for the
  southern portion of zones 151 and 152.

* TIMING...The Red Flag Warning today is from Noon MST until 7 PM
  MST this evening. The Red Flag Warning Monday is from Noon MST
  Monday until 7 PM MST Monday evening. The Fire Weather Watch is
  from 11 AM MST Tuesday morning until 7 PM MST Tuesday evening. 

* WINDS...Sustained 20-foot winds out of the southwest 20 to 25 
  mph with gusts to 35 mph today...and southwest winds 20 to 30 
  mph with gusts to 40 mph Monday and Tuesday.

* RELATIVE HUMIDITY...Minimum humidity values range from 6 to 
  12 percent today...and 10 to 15 percent Monday and Tuesday. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ153-300200-
/O.CON.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
209 PM MST Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR
FIRE WEATHER ZONE 153...

* AFFECTED AREA...Fire weather zone 153 including northern 
  Graham and northern Greenlee counties. 

* TIMING...Noon MST today until 7 PM MST this evening.

* WINDS...Sustained 20-foot winds from the southwest 20 to 25 
  mph with gusts to 35 mph. 

* RELATIVE HUMIDITY...Minimum humidity values range from 8 to 
  12 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
732 
WWUS85 KTWC 300203
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
703 PM MST Sun Apr 29 2018



AZZ151-152-301300-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
/O.CON.KTWC.FW.W.0012.180430T1900Z-180501T0200Z/
/O.CON.KTWC.FW.A.0012.180501T1800Z-180502T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
703 PM MST Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
MONDAY FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 151 AND 152...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY
AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152...


The National Weather Service in Tucson has issued a Red Flag
Warning for Monday which is in effect from noon to 7 PM MST 
Monday. A Fire Weather Watch is also in effect from Tuesday 
morning through Tuesday evening.

* AFFECTED AREA...The Red Flag Warning Monday and is for the 
  southern portion of zones 151 and 152 including Cochise and 
  Santa Cruz counties. The Fire Weather Watch on Tuesday is also 
  for the southern portion of zones 151 and 152. 

* TIMING...The Red Flag Warning Monday is from Noon MST Monday 
  until 7 PM MST Monday evening. The Fire Weather Watch is from 11
  AM MST Tuesday morning until 7 PM MST Tuesday evening. 

* WINDS...Sustained 20-foot winds out of the southwest 20 to 30 
  mph with gusts to 40 mph Monday and Tuesday.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 15
  percent Monday and Tuesday.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ153-300315-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
703 PM MST Sun Apr 29 2018

...RED FLAG WARNING HAS EXPIRED FOR STRONG AND GUSTY WINDS, LOW
HUMIDITY AND HIGH FIRE DANGER FOR FIRE WEATHER ZONE 153...

Wind speeds are diminishing and relative humidity values are
increasing, thus the Red Flag Warning has been allowed to expire. 

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 28, 9:10 AM MST, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 28, 9:10 AM MST, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
910 AM MST Sat Apr 28 2018

.SYNOPSIS...There will be a chance of thunderstorms today, mainly
over the White Mountains. Otherwise, dry conditions will return
Sunday and continue across much of the area into Tuesday. A storm
system will then result in a chance of showers primarily northeast
of Tucson Tuesday night into Thursday. This system will also result
in gusty winds as it approaches the region Sunday into Tuesday.
Daytime temperatures will be above normal through Sunday, falling to
below normal levels by the middle of next week.

&&

.DISCUSSION...The latest satellite imagery indicates scattered mid
deck clouds over portions of northern Graham and Greenlee counties
attm, with clear skies across the rest of forecast area. Morning
lows across southern Arizona were 5-10 degrees above normal and
readings have already warmed into the upper 60s to upper 70s across
the lower elevation locations at 9 am MST. Dewpoints were in the 30s
across the southern half of the state.

The main concern today will be the threat of isolated dry
thunderstorms across northern Cochise and all of Graham and Greenlee
counties, primarily the higher terrain locations. Deeper moisture
boundary is depicted well on the mid-level water vapor imagery and
confined mainly to the above mentioned area. Even though the KTWC
180428 RAOB indicated a PW value of 0.63", this will not be
representative during the afternoon hours today as strengthening
southwest flow begins to advect drier air into the region and pushes
the deeper moisture northeast of the forecast area by this evening.
Temperatures this afternoon will warm to well above normal levels,
with readings topping out 5-10 degrees above normal.

Overall, the current forecast package looks to be in good shape. No
updates this morning. For more information on the latter periods of
the forecast, please refer to the PREV DISCUSSION and additional
sections below.

&&

.AVIATION...Valid through 29/12Z.
SCT clouds at 10k-14k ft AGL between 28/17Z and 29/03Z, otherwise
SKC conditions. SFC winds SELY/ELY at 5-10 kts thru 28/17Z, then
SWLY/WLY SFC wind at 8-15 kts with ocnl gusts to 25 kts. SFC wind
diminishing aft 29/02Z. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...The main concern in the short term will remain
the potential for isolated mountain thunderstorms which will be
capable of lightning fire starts and strong outflow winds. Any
thunderstorms that do form will generally be dry except at the
highest elevations where some light rainfall will be possible.

Dry conditions are expected Sunday through Tuesday with increasing
afternoon winds each day as a storm system approaches the region. A
few locations across southern portions of fire weather zone 151 and
152 will approach critical fire weather thresholds Sunday afternoon.
Southwest winds will increase on Monday, with the potential to
exceed critical fire weather thresholds across southern portions of
fire weather zones 151 and 152. Winds will increase even more and
peak on Tuesday, with widespread critical fire weather conditions
possible across southeast Arizona.

Tuesday evening into Thursday the storm system will shift across the
region, resulting in a chance of showers mainly northeast of Tucson,
along with much cooler temperatures and higher humidity values
areawide.

&&

.PREV DISCUSSION...The atmosphere made a good attempt at producing
thunderstorms yesterday but it just couldn't quite do it. Today, the
potential for convection shifts a bit further to the NE with the SW
flow aloft beginning to force the mid-level moisture out of the
area. Will basically limit the chance to areas well NE of Tucson,
primarily over the White Mountains. Temps this afternoon will be
similar to yesterday.

Sunday into Tuesday will be a dry period, but one where a deep storm
system over the Pacific NW will gradually enhance the pressure
gradient across the SW as it approaches. This will result in
increasing winds each afternoon through Tuesday with the potential
for fire weather related issues and patch blowing dust in the
normally favored locations Monday and Tuesday afternoons. Through
this time temperatures will gradually cool down with a steady 3-6
degree drop each day.

By late Tuesday, a significant system will drop down the back side
of the upper trough with a deep low developing over southern
California. As this storm moves ENE through Thursday it will bring
about a chance of showers across our northern areas along with much
cooler temperatures. Highs Wednesday and Thursday will peak 8-13
degrees cooler than average for the date, or about 20 degrees cooler
than yesterday was.

Beyond Thursday, the storm will move up into the central plains
states leaving behind dry weather with a steady warming trend into
the weekend.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...None.

&&

DISCUSSION/AVIATION/FIRE WEATHER...Zell
PREV DISCUSSION...Cerniglia

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:15 PM MSTFire Weather WatchTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz24 hr

Nearby

Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.